MAUDE Adverse Event Report: ARTHREX, INC. MOTOR WITH CABLE 3.5M; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. MOTOR WITH CABLE 3.5M; POWERED SURG ORTHOPEDIC INSTR
Model Number MOTOR WITH CABLE 3.5M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Based on the device damage that was reported, the most likely cause for the reported failure can be attributed to misuse/mishandling.
 
Event or Problem Description
On 04/20/2023, it was reported by a sales representative via sems that an ar-200m motor no longer runs, and ar-200m motor has cuts in the cable.This was discovered during an unspecified time with no patient effect.

Brand Name
MOTOR WITH CABLE 3.5M
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19508795
Report Number1220246-2024-05523
Device Sequence Number7515237
Product Code HWE
UDI-Device Identifier00888867200708
UDI-Public00888867200708
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOTOR WITH CABLE 3.5M
Device Catalogue NumberAR-200M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown